MathSciNet Relay Station
MathSciNet bibliographic data
MR2610802 35K57 (45K05 65M12)
Branco, J. R.; Ferreira, J. A.; da Silva, P. Non-Fickian delay reaction-diffusion equations: theoretical and numerical study. Appl. Numer. Math. 60 (2010), no. 5, 531–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement